# SDR HALA2015022005004

- Difficulty date: February 19, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 13,980 hours, 2,156 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Warning Message
- Condition: Activated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 385 ATB, RETURNED TO DEPARTURE DUE TO NR 1 ENGINE AIR EXCHANGER FAULT.  TROUBLESHOT IAW TSM 79-20-00-810-809A, FADEC SYSTEM TEST OK, GROUND CHECK WITH NO ECAM MESSAGES, RAN NR 1 AND 2 ENGINES ON THE GROUND, ALSO NO ECAM MESSAGES APPEARED.  ACFT RETURNED TO SERVICE.
